# SDR CALA9800608

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG FITTING ATTACHMENT TO LOWER SUPPORT DOUBLER CORRODED AROUND FASTENER HOLE AT INNER SURFACE.  THE CORROSION WAS REMOVED IAW SRM 51-21-01.  THE AREA WAS REPAIRED IAW ECRA 5740-01831.
